# SDR DALA2016111308760

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 72,919 hours, 31,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WING BOX FRAME 43 CRACK INDICATION. REPAIRED PER WORKCARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
